Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
need'tane

Getting Rid of Red Marks

hey does anyone know how i can get rid of all the many many red marks on my face as the acne begins ceasing and calming down, while i am taking accutane? if anyone has any good results with any products as far as fading or completely getting rid of the red marks without disturbing my skin while its on accutane plz post some info...thnx

Share this post


Link to post
Share on other sites

Guys, whilst on accutane your skin is very sensitive which is why the red marks are so prominent. Once you end your course or accutane, only THEN will the red marks start fading, naturally!

I know, I only stopped 2 weeks ago and my red marks are fading drastically.

This is what my derm told me when I was complaining about the red marks, needless to say, he was right!

One thing at a time wink.gif

Share this post


Link to post
Share on other sites

I'd say you shouldn't use anything for the red marks while on accutane due to oversensitivity...however, if you must...there are actually creams that will help moisturize while reducing the redmarks...I believe they feature fruit extracts...Neutrogena makes one version...check the pharmacy...stay away from exfoliants and anything with a high level of acidity...again, I'd wait until after accutane...

best of luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×